On the degree of an irreducible factor of the Bernoulli polynomials
Acta Arithmetica, Tome 50 (1988) no. 3, pp. 243-249
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_50_3_243_249,
author = {Noriaki Kimura},
title = {On the degree of an irreducible factor of the {Bernoulli} polynomials},
journal = {Acta Arithmetica},
pages = {243--249},
year = {1988},
volume = {50},
number = {3},
doi = {10.4064/aa-50-3-243-249},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-50-3-243-249/}
}
TY - JOUR AU - Noriaki Kimura TI - On the degree of an irreducible factor of the Bernoulli polynomials JO - Acta Arithmetica PY - 1988 SP - 243 EP - 249 VL - 50 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-50-3-243-249/ DO - 10.4064/aa-50-3-243-249 LA - en ID - 10_4064_aa_50_3_243_249 ER -
Noriaki Kimura. On the degree of an irreducible factor of the Bernoulli polynomials. Acta Arithmetica, Tome 50 (1988) no. 3, pp. 243-249. doi: 10.4064/aa-50-3-243-249
Cité par Sources :